# SDR 2008UALA02044

- Difficulty date: April 8, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 19,775 hours, 8,709 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEST FLIGHT, EMERGENCY EXIT LIGHTS CAN NOT TURN ON FROM AFT FLIGHT ATTENDANT PANEL WITH COCKPIT SWITCH IN ARM POSITION.  FOUND WIRES 1032 AND 1033 SWAPPED AT TB7222VT AND 13WLA.  PROPERLY WIRED SYSTEM PER AWM 33- 51-01. OPS CHECKED GOOD PER MM 33-51-00.
